RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 21, Issue 2  


Embedding two-dimensional metrics in $E^4$
I. Kh. Sabitov
137
On a class of spaces of analytic functions
M. I. Gvaradze
141
Some questions in the theory of inverse problems for differential operators
V. A. Strakhov
151
Certain linear differential operators and generalized differences
A. Sharma, I. Tsimbalario
161
Analogs of the $N\{\omega\}$ classes in the case of a circular annulus
G. U. Matevosyan
173
On integrals constant on congruent domains
V. V. Proizvolov
183
On the uniqueness condition for the representation of functions by Walsh series
V. A. Skvortsov
187
On sets admitting chebyshev vector systems
Yu. A. Shashkin
199
Asymptotics of the eigenvalues of the Dirichlet and Neumann problems for the abstract Sturm-Liouville operator
M. M. Gekhtman
209
Asymptote of additive functionals of semi-Markov processes with arbitrary sets of states
A. P. Cherenkov
213
A weakened variant of the law of Lagrange multipliers in a Banach space
M. F. Sukhinin
223
On the isomorphism of real group algebras of abelian groups
S. D. Berman, V. G. Bogdan
229
Abelian groups admitting fixed-point-free automorphisms of order $q^n$
S. V. Larin
239
Topological groups with the compactness condition for conjugate classes
V. M. Poletskikh
251
Two theorems on finite unions of regressive immune sets
E. Z. Dyment
259

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR
Equations over finite fields
S. A. Stepanov
271

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
Some exact inequalities between the best approximations and moduli of continuity of high orders
V. V. Zhuk
281
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019